Top
20
Doctor insights on: Is Really Bad Backache A Possible Side Effect Of Bactrim

Share
Dr. Heidi Fowler
4,769 doctors shared insights

Back Pain (Definition)

Pain in the back is a symptom that can be due to a number of causes including musculoskeletal or neurological problems or due to problems ...Read more


3

3
Is it possible that telmisartan (micardis) cause side effects such as a bad cough & back pain?

Is it possible that telmisartan (micardis) cause side effects such as a bad cough & back pain?

Possible: It's possible. The only way to know for sure is to stop the med, wait for the side effects to resolve, and then reintroduce the med. ...Read more

4

4
I have bad anxiety what would be the main side effects of it?

I have bad anxiety what would be the main side effects of it?

Anxiety: Hi, if Anxiety goes untreated then it would affect ur functional capacity and concentration. Plz see a Psychiatrist for evaluation and treatment. ...Read more

See 1 more doctor answer
5

5
Is bad bloating a common side effect of just starting taking lactulose solution and Metamucil? How long will this it last?

Is bad bloating a common side effect of just starting taking lactulose solution and Metamucil? How long will this it last?

Possibly: It may also be an early sign of gallbladder disease- consult your physician for testing, exam and ultrasound.Who prescribed this combination? Pleases top all OTC and Rx medications until seen and evaluated. ...Read more

See 1 more doctor answer
6

6
Now headaches. Is this a normal side effect of darvon-n?

Don't take it.: Darvon in all its forms has been taken off the market by the fda, and is currently unavailable. You must have had a hidden stash of the drug. Through it away. Tramadol 50mg it a\ suitable substitute! ...Read more

8

8
Could lamictal have negative effect on balance as a side effect? Feel like sense of balance is a bit worse since i've been on it

Could lamictal have negative effect on balance as a side effect? Feel like sense of balance is a bit worse since i've been on it

Yes!: Yes! loss of balance and body coordination problems can be side effects for taking lamictal. If these side effects persist, call your doctor as soon as you can, because your doctor might need to make some changes in your treatment. ...Read more

9

9
Are allergy shots really effective in improving symptoms and is the chance of having a bad side effect high? Thanks

Are allergy shots really effective in improving symptoms and is the chance of having a bad side effect high?

Thanks

No: Allergy shots modify the immune response (potentially even permanently for some)so that the body will stop recognizing allergens as enemies. (the new concept is that the body attacks allergens because the immune response has mistaken them as parasites). Symptoms improve when the allergic response is modulated. Do note that 20% of the people don't respond to allergy shots. ...Read more

10

10
How do i prevent the adverse effect of my anti TB drugs? Is feeling a bit weak a normal side effect?

How do i prevent the adverse effect of my  anti  TB drugs?  Is feeling a bit weak a normal side effect?

TB: The side effects depend on the drugs you are on. Most regimens include INH and RMP along with 2 others for a length of time. Manta in adequate nutrition and calories intake and have your labs checked. Fatigue may or may not be he medications but TB depending on the site of involvement. Talk to your MD as to how to follow you for side effects. Best of luck ...Read more

12

12
I am experiencing a side effect of amitriptyline which is a very bitter taste in the back of throat. What can I take for it?

I am experiencing a side effect of amitriptyline which is a very bitter taste in the back of throat. What can I take for it?

Common side effect: This is a common side effect. Make sure you are drinking plenty of non-alcoholic fluids. You can suck on lemon drops several times a day. Often, the sensation is due to dry mouth. Always check with your doctor regarding any side effects you are experiencing. ...Read more

13

13
I have a feeling that arimidex (anastrozole) is causing/irritating my caugh. Is this a possible side effec and what is the best alternative medication?

I have a feeling that arimidex (anastrozole) is causing/irritating my caugh. Is this a possible side effec and what is the best alternative medication?

Unlikely: Cough is not a known side effect of arimidex (anastrozole). I would like to know the reason for which you are taking arimidex (anastrozole). I doubt that you are taking it for breast cancer where it is one of 3 drugs called aromatase inhibitors, the other two have similar benefits yet are different drugs...So one of these drugs may be an option if you wanted to explore. ...Read more

16

16
I have been having bad pain in my stomach&intestine area & belching a lot. I'm taking Bactrim (sulfamethoxazole and trimethoprim) for uti. Is that what is causing this, what could it be?

Probiotics: Hi Baldwin, Your abdominal pain and flatulence could definitely be caused by the Bactrim (sulfamethoxazole and trimethoprim). Bactrim (sulfamethoxazole and trimethoprim) is a broad-spectrum antibiotic that causes changes in your micro biome (the diverse array of micro-organisms that inhabit your intestines). To minimize the impact of antibiotics on your micro biome, take probiotics to replace your beneficial bacteria when you are on taking antibiotics. ...Read more

17

17
I am having pain and hardening in my breasts. What could this mean? Could it be a side effect of medication?

I am having pain and hardening in my breasts. What could this mean? Could it be a side effect of medication?

Mastitis vs abscess: You may be describing mastitis or an infection of breast tissue. Or perhaps an abscess which is a collection of pus. Warm compresses are often useful for infections but don't delay seeing your Family Doc or OB/Gyn for evaluation, diagnosis & treatment. Check out http://www.mayoclinic.org/diseases-conditions/mastitis/basics/definition/con-20026633 for more info. Unlikely to be medication side effec ...Read more

19

19
Is a headache a side effect of bactrum? Or is that a more serious side effect wich would need to discontinue?

Is a headache a side effect of bactrum? Or is that a more serious side effect wich would need to discontinue?

Headache: A headache could occur as a result of many things. Start by going to a Pharmacist and see what medicines might be OK without a prescription. ...Read more

See 1 more doctor answer

Bactrim (Definition)

Trimethoprim and sulfamethoxazole, cotrimoxazole is a combination antibiotic that is used to treat a ...Read more


Dr. Louis Gallia
2 doctors shared insights

Side Effect (Definition)

A side effect is a potential negative effect of a medication that is being prescribed for ...Read more